# SDR SWIA20230519037

- Difficulty date: April 3, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING LOWER WING PLANK DENTED WS163.00 Â€“ WS178.00 FORWARD OF FUEL PANEL 550AB AREA (MARKED)      (C-CHECK RO 5/15/2023)    DENT ON LH WING LOWER WING PLANK AT WS163 - 178 FOUND ACCEPTABLE TO ENGINEERING REF REO 601R-57-21-3739 REV -- DATED 2023-04-27, ALL APPLICABLE STEPS COMPLIED WITH AND COMPLIED WITH TASK CARD 51-900-1003 SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR RII.
